# SDR AALA2020052989011

- Difficulty date: May 26, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SUSPECTED CRACK ON FLIGHT DECK L1 WINDOW CUT OUT UPPER OUT BOARD CORNER WINDOW FRAME AT BS 219.8 AND LBL 30 ON WINDOW POST C - D . REPAIRED WINDOW FRAME PER EA 305869.
